# SDR SWAA2013012912052

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL DOUBLE BETWEEN BS 360 TO 380+6 AND BETWEEN STR 27L TO STR 28R.  REPAIRED DOUBLER IAW SRM.
